# SDR P5CA2008121101581

- Difficulty date: December 11, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 34,975 hours, 5,842 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052508952
- Part serial: 94017623
- Condition: Unserviceable
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK RIGHT FMC FAILED.  "FMC WAS REPLACED AND AIRCRAFT DEPARTED NO FURTHER ISSUES."
